# SDR SWAA2020100720064

- Difficulty date: October 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 45,190 hours, 26,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOPERABLE.  RELAMPED LIGHT AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT, PER AMM 73-51-00.  OPERATIONS CHECK GOOD.
